MAUDE Adverse Event Report: LivaNova USA Inc. Perfusion Tubing System; Tubing, Pump, Cardiopulmonary Bypass

LivaNova USA Inc. Perfusion Tubing System; Tubing, Pump, Cardiopulmonary Bypass
Model Number CARDINAL GLENNON MO 6
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction

Brand Name
Perfusion Tubing System
Common Device Name
Tubing, Pump, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova USA Inc.
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LivaNova USA Inc.
14401 w 65th way
arvada CO 80004
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50017107
Report Number1718850-2026-90009
Device Sequence Number21470444
Product Code DWE
UDI-Device Identifier00803622156380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCARDINAL GLENNON MO 6
Device Catalogue Number627473801
Device Lot Number2613100054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured05/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown